Alert archive / Wisconsin / Small Craft Advisories in 2014

Small Craft Advisory 69, NWS Green Bay, WI

October 31, 2014

NWS Green Bay, WI issued this small craft advisory at Oct 31, 2014, 3:18 PM CDT. It took effect at Oct 31, 2014, 10:00 PM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Oct 31, 2014, 3:18 PM CDT (20:18 UTC)
In effect from
Oct 31, 2014, 10:00 PM CDT
Expired
Nov 1, 2014, 10:00 AM CDT
In force
12 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

032 
WHUS73 KGRB 312018
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
318 PM CDT FRI OCT 31 2014

...GALES WILL CONTINUE INTO THIS EVENING...

.NORTHERLY GALES WILL CONTINUE INTO THIS EVENING AS A STRONG
UPPER LEVEL DISTURBANCE AND COLD FRONT MOVE AWAY FROM THE REGION.
WINDS WILL DIMINISH BY EARLY TONIGHT...HOWEVER HAZARDOUS WAVES ARE
EXPECTED THROUGH THE NIGHT. 

LMZ521-522-541>543-010430-
/O.CON.KGRB.GL.W.0011.000000T0000Z-141101T0300Z/
/O.NEW.KGRB.SC.Y.0069.141101T0300Z-141101T1000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
318 PM CDT FRI OCT 31 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 5 AM
CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
5 AM CDT SATURDAY. 

* WINDS...NORTH GALES TO 30 KTS WITH GUSTS TO AROUND 40 KTS THIS
  EVENING WILL CONTINUE TO EASE...BEFORE DROPPING BELOW GALE
  FORCE BY EARLY TONIGHT.

* WAVES...THE HIGHEST WAVES OF 6 TO 10 FEET ARE EXPECTED THIS
  EVENING. WAVES TONIGHT WILL SUBSIDE THROUGH THE NIGHT BEFORE
  FALLING BELOW 4 FEET BY SATURDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
3 follow-up statements
208 
WHUS73 KGRB 010235
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
935 PM CDT FRI OCT 31 2014

...HIGH WAVES TO CONTINUE THROUGH THE NIGHT...

.NORTHERLY WILL CONTINUE TO DIMINISH TONIGHT AS A STRONG UPPER LEVEL
DISTURBANCE AND COLD FRONT MOVE AWAY FROM THE REGION...HOWEVER
HAZARDOUS WAVES ARE EXPECTED THROUGH THE NIGHT.

LMZ521-522-541>543-011000-
/O.EXP.KGRB.GL.W.0011.000000T0000Z-141101T0300Z/
/O.CON.KGRB.SC.Y.0069.141101T0300Z-141101T1000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
935 PM CDT FRI OCT 31 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT
SATURDAY...
...GALE WARNING WILL EXPIRE AT 10 PM CDT THIS EVENING...

* WINDS...NORTH AT 10 TO 20 KTS WITH A FEW GUSTS TO 25 KTS EARLY. 

* WAVES...THE CURRENT WAVES OF 6 TO 10 FEET...WILL SUBSIDE
  THROUGH THE NIGHT BEFORE FALLING BELOW 4 FEET BY SATURDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
592 
WHUS73 KGRB 010837
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
337 AM CDT SAT NOV 1 2014

.NORTH WINDS WILL DIMINISH TODAY AS HIGH PRESSURE BUILDS INTO THE
REGION. 

LMZ521-522-541>543-011500-
/O.EXT.KGRB.SC.Y.0069.000000T0000Z-141101T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
337 AM CDT SAT NOV 1 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WINDS...NORTH WINDS AT 15 TO 25 KNOTS EARLY TODAY...THEN
  DIMINISHING.

* WAVES...WAVES ON THE BAY 2 TO 4 FEET THIS MORNING...SUBSIDING
  TO 1 TO 3 FEET THIS AFTERNOON. WAVES ON THE LAKE 4 TO 6 FEET
  THIS MORNING...SUBSIDING TO 2 TO 4 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JS
710 
WHUS73 KGRB 011458
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
958 AM CDT SAT NOV 1 2014

...WINDS AND WAVES CONTINUE TO DIMINISH THIS MORNING...

LMZ521-522-541>543-011600-
/O.EXP.KGRB.SC.Y.0069.000000T0000Z-141101T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
958 AM CDT SAT NOV 1 2014

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING...

WINDS AND WAVES CONTINUE DIMINISH THIS MORNING AS HIGH PRESSURE
BUILDS INTO THE REGION. LOOK FOR NORTH TO NORTHWEST WINDS OF 10 TO
20 KTS TO BECOME VARIABLE UNDER 10 KTS THIS AFTERNOON. WAVES LATE
THIS MORNING AND AFTERNOON WILL SUBSIDE TO 1 TO 3 FT ON THE
LAKE...AND TO 2 FT OR LESS ON THE BAY.

$$
BERSCH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 31, 12:50 PM CDT, 2 hours 28 minutes earlier.

Area forecast discussion, Oct 31, 12:50 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1250 PM CDT FRI OCT 31 2014

UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE

.UPDATE...
ISSUED AT 949 AM CDT FRI OCT 31 2014

BRUNT OF THE SNOW FELL OVERNIGHT ACROSS THE NORTH WITH THE COMBO
SHORT WAVE TROUGH AND LAKE EFFECT. EVEN THOUGH SOME DRIER AIR IS
FILTERING INTO THE NORTHERN GREAT LAKES REGION TODAY...CAA OFF
LAKE SUPERIOR WILL CONTINUE TO GENERATE CLOUDS AND SNOW SHOWERS
ACROSS THE NORTH TODAY. AREA RADARS DO SUGGESTS ONE PERSISTENT
BAND OVER IRON COUNTY...BUT WELL WEST OF VILAS COUNTY. AT THIS
TIME...ANTICIPATE THE LAKE EFFECT SNOW ADVISORY HEADLINE WILL
STILL BE EXPIRED AT 11 AM THIS MORNING FOR VILAS...BUT ADJACENT
COUNTIES TO THE NORTH AND WEST MAY NEED TO GO LONGER.

AS FAR AS THE WINDS...MONITORING FOR ANY UPTICK WITH THE WINDS
WITH 50 KTS AT THE H850 LEVEL FROM THIS MORNINGS GRB SOUNDING. SO
FAR CURRENT HEADLINE HOLDING...SO NOT CHANGES.
&&

.SYNOPSIS...
ISSUED AT 407 AM CDT FRI OCT 31 2014

WINDY AND COLDER TODAY...BUT MODERATING TEMPERATURES BY THE
LATTER PART OF THE WEEKEND.

AMPLIFICATION OF THE LARGE SCALE PATTERN NOW WELL UNDERWAY. IT/S
EXPECTED TO PEAK TOMORROW WITH DEEP TROFS NEAR THE COASTS...AND A
SHARP FULL-LATITUDE RIDGE OVER THE PLAINS. DESPITE THE AMPLITUDE...
THE PATTERN WL REMAIN PROGRESSIVE...WITH AT LEAST A PORTION OF THE
WRN TROF REACHING THE FCST AREA NEXT WEEK.

TEMPERATURES WILL START OUT WELL BELOW NORMAL...AND IT WILL FEEL
EVEN COLDER WITH THE STRONG NORTH WINDS. BUT READINGS ARE
EXPECTED TO REBOUND BACK TO NEAR NORMAL BY SUNDAY...THEN REMAIN
AOA NORMAL NEXT WEEK. THE MAIN OPPORTUNITY FOR PCPN WL OCCUR WHEN
THE WESTERN TROF ARRIVES IN THE AREA NEXT WEEK. PCPN AMNTS ARE
LIKELY TO END UP AOB NORMAL FOR THE PERIOD.
&&

.SHORT TERM...TODAY...TONIGHT...AND SATURDAY
ISSUED AT 407 AM CDT FRI OCT 31 2014

INTENSE UPR SHRTWV WAS CROSSING THE AREA THIS MORNING AS IT DIGS
SWD AND AMPLIFIES THE ERN CONUS LNGWV TROF. ASCENT AHEAD OF THE
SHRTWV WAS GENERATING SHOWERS...WHICH WERE MAINLY FALLING AS SNOW.
COULD STILL BE A LITTLE RAIN OVER E-C WI UNTIL THE BOUNDARY LAYER
TEMPS DROP BACK CLOSER TO FREEZING. THE PCPN WITH THE SHRTWV
SHOULD SHIFT SWD FAIRLY QUICKLY THIS MORNING...LEAVING JUST THE
LAKE-EFFECT ACRS THE AREA.

SNOWS UP NORTH GOT HEAVY FOR A TIME YDA EVENING WHEN THE STG
ASCENT WITH THE SHRTWV ENHANCED THE LAKE-EFFECT SNOW BANDS THAT
WERE FORMING. REPORTS ALWAYS A LITTLE HARD TO COME BY AT THIS
TIME OF DAY...BUT EXPECT WE/LL GET SOME REPORTS OF UP TO ARND
6 INCHES FM NRN VILAS WHEN THE COOPS REPORT. THE SHSN WL CONT
THIS MORNING...BUT WL INCREASINGLY BE HINDERED BY STG SYNOPTIC
SCALE SUBSIDENCE BEHIND THE DEPARTING SHRTWV. THAT SHOULD LEAD TO
A MORE BANDED STRUCTURE TO THE SNOWS. FLOW IN THE 925-850 MB LEANS
A LITTLE MORE NELY THAN IDEAL...FORCING THE BANDS THAT REACH VILAS
COUNTY TO TRAVERSE A LONGER OVER-LAND TRAJECTORY. ONE OR TWO
SPOTS COULD GET A FEW MORE INCHES OF ACCUMULATION...BUT THINK 1-2
INCH ADDITIONAL ACCUMULATIONS WL BE MORE COMMON. WL STICK WITH THE
ADVISORY AT THIS POINT.

WINDS HAVE ALREADY PICKED UP ACRS DOOR COUNTY...WITH GUSTS TO
46 KTS AT NPDW3. WINDS OVER THE REST OF E-C WL SHOULD INCREASE
SIGNIFICANTLY DURING THE NEXT FEW HOURS. CURRENT WIND ADVISORY
LOOKS ON TRACK...SO DON/T PLAN ON ANY CHANGES FOR IT.

FLOW ACRS LAKE SUPERIOR WL CONT TDA...BUT DECR TNGT AS THE RIDGE
AXIS NEARS. THAT MAKES CLOUD FCST A LITTLE TRICKY. GUIDANCE WAS
ALMOST UNANIMOUS IN CLEARING THINGS OUT DURING THE EVENING. NOT
SURE GETTING RID OF THE CLDS WL BE SO EASY...ESP IN THE FAR
E/NE...BUT DID GO ALONG WITH THE CLEARING TREND. THAT MEANT
DROPPING TEMPS BLO GUID...ESP OVER N-C WI WHERE A SNOW COVER NOW
EXISTS.

AFTER THE COLDER START...SATURDAY WL STILL BE A CHILLY DAY. BUT
WITH MUCH LIGHTER WINDS AND SUNSHINE...IT WON/T FEEL NEARLY AS
RAW AS TODAY.

.LONG TERM...SATURDAY NIGHT THROUGH THURSDAY
ISSUED AT 407 AM CDT FRI OCT 31 2014

500MB RIDGE WILL BUILD ACROSS THE EASTERN UNITED STATES LATE IN
THE WEEKEND WITH A SOUTHWEST FLOW ALOFT BY EARLY NEXT WEEK... THEN
PATTERN SHOULD BECOME MORE ZONAL BY LATE NEXT WEEK.

TRANQUIL WEATHER PATTERN EXPECTED SATURDAY NIGHT THROUGH SUNDAY
NIGHT AS HIGH PRESSURE DOMINATES THE WEATHER PATTERN. A COLD FRONT
WILL APPROACH THE STATE FROM THE WEST ON MONDAY...THEN MOVE ACROSS
THE REGION MONDAY NIGHT AND TUESDAY. LATEST GFS/ECMWF MODEL RUN
TONIGHT WOULD SUGGEST A WAVE MOVING ALONG THE FRONT. THIS WOULD BE
SUPPORTIVE OF HIGHER CHANCES OF RAIN THAN THE CURRENT FORECAST
WOULD SUGGEST...ALONG WITH A LITTLE SLOWER EXIT OF THE SYSTEM ON
TUESDAY. TRENDED THE PRECIPITATION GRIDS WITH THIS SCENARIO IN
MIND. ANOTHER CLIPPER SYSTEM MAY AFFECT THE AREA
WEDNESDAY/WEDNESDAY NIGHT...ALTHOUGH DIFFERENCES NOTED BETWEEN THE
GFS/CANADIAN/ECMWF ON THE EXACT PATH OF THE SYSTEM. PREFER THE
ECMWF SOLUTION FOR NOW WHICH WOULD FOCUS HIGHER CHANCES ACROSS THE
NORTH DURING THIS PERIOD. ONLY MINOR ADJUSTMENTS TO MAX/MIN
TEMPERATURES DURING THE PERIOD.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1250 PM CDT FRI OCT 31 2014

CIGS WERE VFR ACROSS MOST OF THE AREA EARLY THIS AFTERNOON WITH
SOME HIGH END MVFR CIGS NEAR LAKE MICHIGAN. CIGS ACROSS THE NORTH
WERE MOSTLY MVFR DUE TO LAKE EFFECT CLOUDS AND A FEW SNOW SHOWERS
FROM LAKE SUPERIOR. OTHER THAN THAT...WINDS WERE STRONG AND GUSTY
IN THE EAST...WITH GUSTS IN EXCESS OF 40KTS IN NORTHERN DOOR
COUNTY. OTHER LOCATIONS FROM THE FOX VALLEY EAST TO LAKE MICHIGAN
HAD GUSTS GENERALLY IN THE 34 TO 38KT RANGE.

SURFACE HIGH PRESSURE FROM WESTERN ONTARIO TO KANSAS AT MIDDAY WILL
SHIFT EAST OVER THE NEXT 24 HOURS...AS AN UPPER TROUGH TO THE EAST
OF WISCONSIN CONTINUES TO MOVE AWAY AND A RIDGE APPROACHES FROM
THE WEST. THE WEAKENING SURFACE PRESSURE GRADIENT IS EXPECTED LEAD
TO A DECREASE IN WINDS LATER TODAY AND TONIGHT. CLOUDS SHOULD
DECREASE WITH THE ARRIVAL OF DRIER AIR...THOUGH THE 00Z ECMWF
INDICATED SOME HIGH RH VALUES AT 925 MB IN THE EAST THROUGHOUT THE
NIGHT. OPTED TO GO WITH THE DRYING TREND SEEN ON THE GEM-REG CLOUD
FORECAST GRAPHIC...WHICH SHOWED MOST OF THE CLOUDS EXITING THE
FORECAST AREA LATE AFTERNOON/EARLY EVENING. SOME CLOUDS WERE SHOWN
HANGING AROUND THE LAKE MICHIGAN SHORE INTO SATURDAY MORNING...BUT
CLOUDS WERE NOT AS EXTENSIVE AS WHAT THE EC 925MB RH WOULD
SUGGEST.

LIGHTER WINDS AND VFR CONDITIONS SHOULD PREVAIL DURING THE DAY ON
SATURDAY.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 6 PM CDT THIS EVENING FOR WIZ022-039-040-049-
050.
&&

UPDATE.........TDH
SYNOPSIS.......SKOWRONSKI
SHORT TERM.....SKOWRONSKI
LONG TERM......ECKBERG
AVIATION.......MG
Hazardous weather outlook, Oct 31, 5:10 AM CDT, 10 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
510 AM CDT FRI OCT 31 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-011100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
510 AM CDT FRI OCT 31 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS TRAVEL CONDITIONS ARE LIKELY ACROSS NORTH-CENTRAL AND
FAR NORTHEAST WISCONSIN TODAY DUE TO SNOW AND GUSTY NORTH WINDS.
THE HIGHEST SNOWFALL ACCUMULATIONS...AND POOREST TRAVEL
CONDITIONS...ARE LIKELY TO OCCUR IN THE SNOWBELT OF VILAS COUNTY.

WINDY CONDITIONS ARE EXPECTED ACROSS THE AREA...WITH THE STRONGEST
WINDS OCCURRING IN EAST-CENTRAL WISCONSIN. THE WIND COULD MAKE
DRIVING HIGH PROFILE VEHICLES DIFFICULT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT SNOWFALL AMOUNTS AND PEAK WIND
GUSTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-011100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
510 AM CDT FRI OCT 31 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

NORTH GALES ARE EXPECTED TODAY INTO TONIGHT. A FEW STORM-FORCE
GUSTS ARE POSSIBLE IN THE VICINITY OF THE NORTHERN PART OF THE
DOOR PENINSULA THIS MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

SKOWRONSKI/ECKBERG

In the hours before

Local storm report, Oct 31, 10:15 AM CDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1015 AM CDT FRI OCT 31 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     SNOW             3 W MINOCQUA            45.86N 89.75W
10/31/2014  E5.0 INCH        ONEIDA             WI   PUBLIC

&&

TH
Special weather statement, Oct 31, 10:41 AM CDT, 4 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1041 AM CDT FRI OCT 31 2014

WIZ005-311800-
VILAS-
INCLUDING THE CITY OF...EAGLE RIVER
1041 AM CDT FRI OCT 31 2014

...SNOW DIMINISHED BUT COLD AND BLUSTERY TODAY...

COLD CANADIAN AIR WAS SURGING OVER THE AREA TODAY...IN THE WAKE
OF AN INTENSE UPPER-LEVEL DISTURBANCE THAT CROSSED THE STATE
OVERNIGHT.

HEAVY SNOW WHICH FELL OVERNIGHT OVER PORTIONS OF NORTH CENTRAL
WISCONSIN HAS DIMINISHED TO SCATTERED SNOW SHOWERS THIS MORNING.
LITTLE ADDITIONAL SNOWFALL IS EXPECTED FOR THE REMAINDER OF THE
DAY.

THE COMBINATION OF THE SNOW...AND TEMPERATURES NEAR OR BELOW
FREEZING WILL CREATE SLIPPERY DRIVING CONDITIONS TODAY.
USE EXTRA CAUTION WHEN TRAVELING TODAY DUE TO THIS FIRST
SIGNIFICANT SNOWFALL OF THE WINTER SEASON.

WIZ022-039-040-049-050-311800-
DOOR-BROWN-KEWAUNEE-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...STURGEON BAY...GREEN BAY...ALGOMA...
CHILTON...TWO RIVERS
1041 AM CDT FRI OCT 31 2014

...WINDY AND MUCH COLDER TODAY...

COLD CANADIAN AIR WAS SURGING INTO THE AREA TODAY...IN THE WAKE
OF AN INTENSE UPPER-LEVEL DISTURBANCE THAT CROSSED THE STATE
OVERNIGHT. WINDS WILL REMAIN STRONG ACROSS THE AREA WITH THE
STRONGEST WINDS NEAR 50 MPH OCCURRING OVER NORTHERN DOOR COUNTY.

A WIND ADVISORY REMAINS IN EFFECT FOR NORTHEAST WISCONSIN TODAY.
MOTORISTS SHOULD BE ALERT FOR HAZARDOUS TRAVEL
CONDITIONS...ESPECIALLY OVER OPEN RURAL ROADWAYS AS WELL BRIDGES
AND OVERPASSES.

TDH
Local storm report, Oct 31, 1:23 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
123 PM CDT FRI OCT 31 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     SNOW             WINCHESTER              46.21N 89.90W
10/31/2014  M9.0 INCH        VILAS              WI   CO-OP OBSERVER

            9 INCH STORM TOTAL.

&&

MG
Local storm report, Oct 31, 3:05 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
305 PM CDT FRI OCT 31 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     SNOW             WINCHESTER              46.21N 89.90W
10/31/2014  M9.0 INCH        VILAS              WI   CO-OP OBSERVER

            STORM TOTAL. SIX INCHES STILL ON THE GROUND.

&&

MG

Nearby

Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.